# SDR RAIA201104250003

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 27,021 hours, 25,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR HARD TO OPEN.  MAINTENANCE INSPECTED AND CLEANED AND LUBBED THE PASSENGER DOOR ROLLERS.  DOOR OPS CHECKED GOOD.
